# SDR AALA20131222005

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 46,807 hours, 22,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CTR TANK TO FLOOR BEAM SUPPORT T CRACKED AT STATION 905 UNDER SEAT TRACK NR 2.  INSTALLED NEW SERVICEABLE FLOORBOARD SUPPORT BRACKET IAW AARD 51-00-05-1.
